Change of the Jordan structure of matrices under perturbations, and application in the theory of a linear sequential machine
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1983), pp. 63-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_6_a12,
author = {R. Kh. Latypov},
title = {Change of the {Jordan} structure of matrices under perturbations, and application in the theory of a~linear sequential machine},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--64},
year = {1983},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_6_a12/}
}
TY - JOUR AU - R. Kh. Latypov TI - Change of the Jordan structure of matrices under perturbations, and application in the theory of a linear sequential machine JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1983 SP - 63 EP - 64 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1983_6_a12/ LA - ru ID - IVM_1983_6_a12 ER -
%0 Journal Article %A R. Kh. Latypov %T Change of the Jordan structure of matrices under perturbations, and application in the theory of a linear sequential machine %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1983 %P 63-64 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1983_6_a12/ %G ru %F IVM_1983_6_a12
R. Kh. Latypov. Change of the Jordan structure of matrices under perturbations, and application in the theory of a linear sequential machine. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1983), pp. 63-64. http://geodesic.mathdoc.fr/item/IVM_1983_6_a12/